Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 177, NWS North Platte, NE

June 29, 2016Custer County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 29, 2016, 11:39 PM CDT for Custer County, Lincoln County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2016, 11:39 PM CDT (04:39 UTC)
Expired
Jun 30, 2016, 12:15 AM CDT
In force
36 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Custer County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 86 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 8:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1867 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

123 
WUUS53 KLBF 300439
SVRLBF
NEC041-111-300515-
/O.NEW.KLBF.SV.W.0177.160630T0439Z-160630T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1139 PM CDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  NORTHEASTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 1215 AM CDT

* AT 1139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
  NORTHEAST OF BRADY...OR 25 MILES SOUTHEAST OF STAPLETON...MOVING
  SOUTHEAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  CALLAWAY...OCONTO...MILLDALE...ETNA...LODI AND FINCHVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4133 10046 4145 10007 4105 9953 4104 10038
TIME...MOT...LOC 0439Z 329DEG 40KT 4120 10019 

HAIL...0.75IN
WIND...70MPH
 
$$

CDC
2 follow-up statements
531 
WWUS53 KLBF 300453
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1153 PM CDT WED JUN 29 2016

NEC041-111-300515-
/O.CON.KLBF.SV.W.0177.000000T0000Z-160630T0515Z/
CUSTER NE-LINCOLN NE-
1153 PM CDT WED JUN 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHWESTERN CUSTER AND NORTHEASTERN LINCOLN COUNTIES...

AT 1153 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF GOTHENBURG...OR 26 MILES NORTHWEST OF LEXINGTON...MOVING SOUTHEAST
AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CALLAWAY...OCONTO...MILLDALE...ETNA...LODI AND FINCHVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4127 10044 4140 10000 4105 9953 4104 10038
TIME...MOT...LOC 0453Z 329DEG 40KT 4106 10008 

HAIL...0.75IN
WIND...60MPH
 
$$

CDC
803 
WWUS53 KLBF 300511
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1211 AM CDT THU JUN 30 2016

NEC041-111-300520-
/O.EXP.KLBF.SV.W.0177.000000T0000Z-160630T0515Z/
CUSTER NE-LINCOLN NE-
1211 AM CDT THU JUN 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CUSTER AND
NORTHEASTERN LINCOLN COUNTIES WILL EXPIRE AT 1215 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN AND CENTRAL NEBRASKA.

LAT...LON 4127 10044 4140 10000 4105 9953 4104 10038
TIME...MOT...LOC 0507Z 329DEG 40KT 4106 10008 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:28 PM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Jun 29, 6:28 PM CDT, 5 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
628 PM CDT WED JUN 29 2016

.SYNOPSIS...
Issued at 339 PM CDT Wed Jun 29 2016

H5 analysis from earlier this morning had a high
anchored over the four corners with ridging extending north into
swrn Canada. Downstream of the ridge, northwesterly flow extended
from the front ranges east into the Ohio valley. Across the eastern
CONUS, a trough of low pressure extended south from Quebec into the
mid Atlantic. Numerous shortwaves were embedded on the northern and
western periphery of the high. Shortwaves of note were located over
eastern Montana, the western Dakotas, and in the intermountain west
from Nevada into Utah and far southwestern Wyoming. At the surface,
high pressure was located over the upper Mississippi valley. Low
pressure was located over southwestern Kansas with a stationary
front extending north northwest from the low into the southern
Nebraska panhandle and northeastern Wyoming. Further north, a cold
front was located just over the US/Canadian border in southern
Saskatchewan and southern Manitoba. North of this front a
secondary,stronger high pressure was present across central Canada.
Across the high plains this afternoon, skies were mainly clear with
the exception of some convective cloudiness which has developed over
northeastern Wyoming and southwestern South Dakota. Stronger
convection was present over northwestern South Dakota and
southwestern North Dakota. Temperatures as of 3 pm CDT ranged from
80 at Imperial to 86 at Valentine.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 339 PM CDT Wed Jun 29 2016

Northwest flow aloft continues, with plenty of shear and
instability present again this afternoon. Limiting factor this
afternoon and evening for widespread convection is the lack of
forcing, but still expecting that isolated to scattered
thunderstorms developing across the higher terrain to the west and
northwest will congeal into one or two small clusters and could pose
a wind damage threat to a few areas mid to late evening as
they move southeast across the area.

Northwest flow aloft will continue Thursday, and as an upper level
low inches closer to the area from the desert southwest, expecting
that thunderstorm activity will be a little more widespread across
western and southwest Nebraska. Also anticipating an increase in mid
level cloud cover.

.LONG TERM...(Thursday night through Wednesday)
Issued at 339 PM CDT Wed Jun 29 2016

Mid term: Thursday night through Saturday: Temperatures for Friday
and Saturday, coupled with the threat for showers and thunderstorms
Friday night into Saturday are the main forecast concerns. For
Thursday Night, high pressure will build into the eastern Dakotas.
This will lead to low level easterlies and increasing low to middle
cloudiness Thursday night. For the most part, dry conditions are
expected as lift will be focused across the panhandle. In these
areas, upslope conditions will combine with an arriving shortwave
leading to thunderstorm development. ATTM, the main severe threat
will be south and southwest of the forecast area where increased
CAPE exists and INVOF the frontal boundary. Easterly winds will
continue into friday and friday night with a decent chance for
showers and thunderstorms especially in the central and west where
upsloping conditions will be greatest. As for the threat for severe
storms Friday into Friday night, it appears limited ATTM as cloud
cover Friday will limit instability across western and north central
Nebraska. High pressure will transition east on Saturday. At the
same time, a disturbance will track along the stationary front in
Kansas. This will lead to development of showers and thunderstorms
INVOF the front for Saturday. ATTM the favored area for pcpn
Saturday will be across the southern and eastern forecast area. and
have placed my highest pops in these areas. Again, the severe threat
appears limited as the forecast area will be well north of the
stationary front. For both Friday and Saturday, temperatures will be
unseasonably cool thanks to expected cloudiness and easterly
winds.

Long term: Saturday night through Wednesday: Beginning Sunday, the
upper air flow will transition to a more zonal pattern across the
lower 48. This will allow warmer air to move north into the forecast
area from the desert southwest. Highs will trend warmer beginning
Sunday with readings in the 80s. By midweek next week, highs will
reach the lower the middle 90s. The setup for precipitation will
remain favorable into next week given the synoptic pattern, however,
with not much of a frontal boundary in place, it will be difficult
to pin down any rogue convection which does develop during the late
afternoon and evening hours. With this in mind, will hold onto the
init pops for now.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 627 PM CDT Wed Jun 29 2016

There is a chance the storm activity across SD will dissipate
before reaching Nebraska. This may occur because instability will
decrease this evening. The HRRR model...which worked the best
yesterday...shows the storms holding together and sweeping the
forecast area overnight. The HRRR also shows the storms near
Kimball Neb sweeping through Swrn Neb this evening.

The forecast follows the HRRR model overnight and then the model
consensus for Thursday. Scattered afternoon thunderstorms are
expected to form across Western and North Central Nebraska with
the best chance 21z-00z.

&&

.HYDROLOGY...
Issued at 339 PM CDT Wed Jun 29 2016

The flood warning was cancelled for the North Platte at
Lewellen this morning as the stage has fallen overnight to under 7.5
feet. Elevated river levels will continue along the North Platte
river at Lewellen and North Platte through the weekend and river
statements will continue to be issued on a daily basis.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Taylor
LONG TERM...Buttler
AVIATION...CDC
HYDROLOGY...Buttler
Hazardous weather outlook, Jun 29, 3:48 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT WED JUN 29 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-302100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
348 PM CDT WED JUN 29 2016 /248 PM MDT WED JUN 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
ACROSS THE NEBRASKA PANHANDLE AND PORTIONS OF WESTERN AND NORTH
CENTRAL NEBRASKA. THE AREA OF CONCERN IS ALONG AND WEST OF A LINE
FROM AINSWORTH TO NORTH PLATTE. THE MAIN THREAT WITH STORMS THAT
DEVELOP WILL BE DAMAGING WINDS...BUT SOME LARGE HAIL CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA THROUGH THE WEEKEND. AT THIS TIME THE
THREAT FOR SEVERE THUNDERSTORMS IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ALONG AND WEST OF A
LINE FROM AINSWORTH TO NORTH PLATTE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Jun 29, 9:46 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM MDT WED JUN 29 2016

NEZ069-300330-
CHASE NE-
846 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHASE COUNTY UNTIL 930
PM MDT...

AT 845 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF LAMAR...OR 18 MILES SOUTHEAST OF HOLYOKE...MOVING
SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4035 10205 4052 10206 4055 10204 4048 10150
      4035 10152
TIME...MOT...LOC 0245Z 313DEG 15KT 4044 10201

MOLDAN
Special weather statement, Jun 29, 10:12 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM MDT WED JUN 29 2016

NEZ069-300400-
CHASE NE-
912 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYES...CHASE AND
SOUTHWESTERN PERKINS COUNTIES UNTIL 1000 PM MDT...

AT 911 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAMAR...OR 15 MILES NORTHWEST OF IMPERIAL...MOVING SOUTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IMPERIAL...WAUNETA...LAMAR...CHAMPION...
ENDERS RESERVOIR STATE RECREATION AREA...ENDERS...CRETE...CHASE...
CHURCH GROVE CAMPGROUND...CENTER DAM CAMPGROUND...
AREA A CAMPGROUND AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 50.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4035 10192 4057 10206 4057 10205 4062 10205
      4070 10193 4070 10188 4061 10134 4035 10134
TIME...MOT...LOC 0311Z 306DEG 26KT 4063 10190

KULIK
Special weather statement, Jun 29, 10:44 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM CDT WED JUN 29 2016

NEZ009-010-025>028-036>038-300430-
HOLT NE-GARFIELD NE-THOMAS NE-LOUP NE-ROCK NE-LOGAN NE-CUSTER NE-
BLAINE NE-MCPHERSON NE-
1044 PM CDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLAINE...NORTHERN
CUSTER...NORTHWESTERN WHEELER...GARFIELD...HOLT...SOUTHEASTERN
THOMAS...LOUP...SOUTHEASTERN BROWN...EASTERN MCPHERSON...SOUTHEASTERN
ROCK AND LOGAN COUNTIES UNTIL 1130 PM CDT...

AT 1043 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF
ATKINSON TO 12 MILES EAST OF BREWSTER TO NEAR TRYON...AND MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
O'NEILL...BURWELL...STAPLETON...TAYLOR...TRYON...ONEILL...ATKINSON...
STUART...SARGENT...MERNA...CHAMBERS...ANSELMO...DUNNING...GANDY...
AMELIA...CALAMUS RESERVOIR STATE RECREATION AREA...ROSE...RINGGOLD...
VICTORIA SPRINGS STATE RECREATION AREA AND LILLIAN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 111 AND 160.
 HIGHWAY 20 BETWEEN MILE MARKERS 275 AND 316.
 HIGHWAY 281 BETWEEN MILE MARKERS 165 AND 203.
 HIGHWAY 2 BETWEEN MILE MARKERS 233 AND 273.
 HIGHWAY 92 BETWEEN MILE MARKERS 197 AND 228...AND BETWEEN MILE
MARKERS 252 AND 273.
 HIGHWAY 97 BETWEEN MILE MARKERS 20 AND 38.
 HIGHWAY 83 BETWEEN MILE MARKERS 109 AND 134.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTH CENTRAL...WEST CENTRAL AND CENTRAL NEBRASKA.

LAT...LON 4178 9895 4174 9921 4166 9921 4144 9968
      4142 10124 4172 10089 4195 9979 4283 9905
      4267 9830
TIME...MOT...LOC 0343Z 307DEG 35KT 4264 9881 4191 9964 4159 10087

CDC
Local storm report, Jun 29, 10:52 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1052 PM CDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     NON-TSTM WND GST 27 S VALENTINE          42.48N 100.55W
06/29/2016  M60 MPH          CHERRY             NE   PARK/FOREST SRVC

            VALENTINE RAWS MEASURED 60 MPH WIND GUST BENEATH THE
            STRATIFORM PRECIPITATION REGION...WELL AFTER THE MAIN
            CONVECTIVE LINE HAD PASSED THROUGH.

&&

MOLDAN
Local storm report, Jun 29, 10:54 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1054 PM CDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     1 W VALENTINE           42.87N 100.57W
06/29/2016                   CHERRY             NE   TRAINED SPOTTER

            12 INCH DIAMETER TREE LIMB BROKE OFF ACROSS THE STREET
            FROM A TRAINED SPOTTERS HOUSE. VTN ASOS WAS CONSISTENTLY
            GUSTING TO 59 MPH FOR A DURATION OF 10 MINUTES.

&&

MOLDAN
Special weather statement, Jun 29, 11:20 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1120 PM CDT WED JUN 29 2016

NEZ010-027>029-038-300515-
HOLT NE-GARFIELD NE-WHEELER NE-LOUP NE-CUSTER NE-
1120 PM CDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLAINE...CENTRAL
CUSTER...NORTHWESTERN WHEELER...GARFIELD...SOUTHEASTERN HOLT...LOUP
AND SOUTHEASTERN ROCK COUNTIES UNTIL 1215 AM CDT...

AT 1119 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR O'NEILL TO NEAR
ARNOLD...AND MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
O'NEILL...BROKEN BOW...BURWELL...TAYLOR...ONEILL...ARNOLD...
CALLAWAY...SARGENT...MERNA...CHAMBERS...OCONTO...ANSELMO...
COMSTOCK...BERWYN...AMELIA...
CALAMUS RESERVOIR STATE RECREATION AREA...
VICTORIA SPRINGS STATE RECREATION AREA...WEISSERT...
WESTERVILLE AND LILLIAN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 94 AND 139.
 HIGHWAY 20 BETWEEN MILE MARKERS 306 AND 317.
 HIGHWAY 281 BETWEEN MILE MARKERS 144 AND 185.
 HIGHWAY 2 BETWEEN MILE MARKERS 255 AND 291.
 HIGHWAY 92 BETWEEN MILE MARKERS 250 AND 273.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTH CENTRAL AND CENTRAL NEBRASKA.

LAT...LON 4174 9881 4174 9921 4146 9921 4105 9981
      4145 10021 4174 9978 4174 9969 4181 9968
      4251 9861 4208 9830
TIME...MOT...LOC 0419Z 335DEG 20KT 4242 9865 4147 10010

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:00 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Sheridan45 min
Jun 29, 8:44 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock61 min
Jun 29, 9:30 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Hooker, Keya Paha, Rock and 1 more45 min
Jun 29, 9:46 PM CDTSpecial Weather StatementLBFChase44 min
Jun 29, 10:03 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Custer, Hooker, Logan, McPherson and 1 more42 min
Jun 29, 10:05 PM CDTSevere Thunderstorm WarningLBFBlaine, Boyd, Brown, Garfield, Holt, Keya Paha and 2 more40 min
Jun 29, 10:12 PM CDTSpecial Weather StatementLBFChase48 min
Jun 29, 10:44 PM CDTSpecial Weather StatementLBFGarfield, Holt, Logan, Loup46 min
Jun 29, 11:05 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan40 min
Jun 29, 11:20 PM CDTSpecial Weather StatementLBFCuster, Garfield, Loup55 min
Jun 30, 12:09 AM CDTSpecial Weather StatementLBFPerkins51 min
Jun 30, 2:06 AM CDTSpecial Weather StatementLBFArthur, Garden, Grant39 min
Jun 30, 2:56 AM CDTSpecial Weather StatementLBFKeith49 min
Jun 30, 3:26 AM CDTSpecial Weather StatementLBFLincoln49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.